# SDR AALA20150402007

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 44,224 hours, 18,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4089797
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS CAP MISSING NEXT TO FWD SERVICE DOOR.  REPLACED LENS CAP FOR LIGHT L1186 IAW MM 33-51-01.  OPERATIONS CHECKED OK.
